RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1971, Volume 7, Number 5, Pages 851–882 (Mi de1272)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum

Sh. A. Alimov, V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (2785 kB)

Bibliographic databases:
UDC: 517.518.45.517.95
Received: 15.01.1971

Citation: Sh. A. Alimov, V. A. Il'in, “Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum”, Differ. Uravn., 7:5 (1971), 851–882

Citation in format AMSBIB
\Bibitem{AliIli71}
\by Sh.~A.~Alimov, V.~A.~Il'in
\paper Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum
\jour Differ. Uravn.
\yr 1971
\vol 7
\issue 5
\pages 851--882
\mathnet{http://mi.mathnet.ru/de1272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284868}
\zmath{https://zbmath.org/?q=an:0224.35015}


Linking options:
  • http://mi.mathnet.ru/eng/de1272
  • http://mi.mathnet.ru/eng/de/v7/i5/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. S. Mityagin, “On idempotent multipliers in symmetric functional spaces”, Funct. Anal. Appl., 6:3 (1972), 244–245  mathnet  crossref  mathscinet  zmath
    2. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    3. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions. II”, Russian Math. Surveys, 32:1 (1977), 115–139  mathnet  crossref  mathscinet  zmath
    4. V. G. Sozanov, “O rissovskoi summiruemosti nepreryvnykh funktsii iz klassov Nikolskogo so smeshannoi normoi”, Vladikavk. matem. zhurn., 4:2 (2002), 57–64  mathnet  mathscinet  zmath
    5. T. G. Ayele, M. L. Goldman, “Spaces of generalised smoothness in summability problems for $\Phi$-means of spectral decomposition”, Eurasian Math. J., 5:1 (2014), 61–81  mathnet
  • Number of views:
    This page:110
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020